This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
First off I hope I am in the right place! I am a 36 y/o female who 3 weeks ago began wetting the bed at night. It is always in the middle of the night and I am dreaming that I am on the toilet and I begin to urinate and half way through or immediatley after I realize that I am dreaming and wake up. It has happened 4 times in 3 weeks and I am very concerned! I have other symptoms such as hand tremors weakness in my legs, I had a flash of blurry vision. I also occasionally get a tingling feeling in my fingers & toes.
I am very healty. I do however have bipolar disorder and am on Abilify, Zoloft, Neurontin & Lithium Carb. I have an appt with my GP on Wed but this is really worrying me and I would like to know what (if anything) I may be facing.
Thanks you so much in advance! I so look foreard to hearing from you!!
P.S. I should mention that I have NEVER had any problems whatsoever where bedwetting is concerned.
Urinary incontinence is a side effect of Zoloft and it may be the reason for your bed wetting. Also Abilify is known for polyuria and nocturia, so these medications need to be checked.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.